Vincent Vatter
Vincent Vatter
Dirección de correo verificada de ufl.edu - Página principal
Título
Citado por
Citado por
Año
Permutation classes
V Vatter
Handbook of Enumerative Combinatorics, 754-833, 2015
862015
Geometric grid classes of permutations
M Albert, M Atkinson, M Bouvel, N Ruškuc, V Vatter
Transactions of the American Mathematical Society 365 (11), 5859-5881, 2013
732013
Enumeration schemes for restricted permutations
V Vatter
Combinatorics, Probability and Computing 17 (1), 137-159, 2008
682008
Small permutation classes
V Vatter
Proceedings of the London Mathematical Society 103 (5), 879-921, 2011
612011
Simple permutations: decidability and unavoidable substructures
R Brignall, N Ruškuc, V Vatter
Theoretical Computer Science 391 (1-2), 150-163, 2008
572008
Grid classes and the Fibonacci dichotomy for restricted permutations
S Huczynska, V Vatter
Electronic Journal of Combinatorics 13 (1), Paper 54, 14 pp., 2006
572006
The Möbius function of a composition poset
BE Sagan, V Vatter
Journal of Algebraic Combinatorics 24 (2), 117-136, 2006
532006
Simple permutations and algebraic generating functions
R Brignall, S Huczynska, V Vatter
Journal of Combinatorial Theory, Series A 115 (3), 423-441, 2008
502008
Finding regular insertion encodings for permutation classes
V Vatter
Journal of Symbolic Computation 47 (3), 259-265, 2012
422012
Decomposing simple permutations, with enumerative consequences
R Brignall, S Huczynska, V Vatter
Combinatorica 28 (4), 385-400, 2008
422008
Profile classes and partial well-order for permutations
MM Murphy, VR Vatter
Electronic Journal of Combinatorics 9 (2), Paper 17, 30 pp., 2003
412003
Maximal and maximum independent sets in graphs with at most r cycles
BE Sagan, VR Vatter
Journal of Graph Theory 53 (4), 283-314, 2006
372006
Inflations of geometric grid classes of permutations
MH Albert, N Ruškuc, V Vatter
Israel Journal of Mathematics 205 (1), 73-108, 2015
312015
Generating permutations with restricted containers
MH Albert, C Homberger, J Pantone, N Shar, V Vatter
Journal of Combinatorial Theory, Series A 157, 205-232, 2018
302018
Finitely labeled generating trees and restricted permutations
V Vatter
Journal of Symbolic Computation 41 (5), 559-572, 2006
302006
Permutation patterns
S Linton, N Ruškuc, V Vatter
Cambridge University Press, 2010
272010
Permutation classes of every growth rate (aka Stanley-Wilf limit) above 2.48188
V Vatter
Mathematika 56 (1), 182-192, 2009
26*2009
Inflations of geometric grid classes: three case studies
MH Albert, MD Atkinson, V Vatter
Australasian Journal of Combinatorics 58 (1), 27-47, 2014
242014
On partial well-order for monotone grid classes of permutations
V Vatter, S Waton
Order 28 (2), 193-199, 2011
242011
Subclasses of the separable permutations
MH Albert, MD Atkinson, V Vatter
Bulletin of the London Mathematical Society 43 (5), 859-870, 2011
232011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20